# SDR 9721659952

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Part number: 54447222
- Condition: Inoperative
- Location: Cabin
- Part time: 56,736 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH 3,000 FEET, AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT CREW FOLLOWED COM, RETURNED TO DESTINATION, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OUTFLOW VALVE ACTUATOR, OPERATIONAL CHECK OK.
